January 24, 2007 3:09pm CST
Anyone else have major bad side effects while being on this pill? I did, and i would never EVER recommend it to anyone. People were telling me I should try these pills out, just because it was the thing to do at the time for weight loss. I bought one bottle (and the price, ye gods!) and I was okay for the first couple of days. My room mate was also on the pills, and she was losing inches, not fat but inches off of her hips. Only because it was making her forget to eat, and she wasn't eating. Also from the water weight loss. Anyways I did these pills for roughly two months. During that time not only was my eyesight suffering, but I did not lose any weight. My mouth was always dry, I could drink and drink water and it would not change. I had really bad ringing in my ears, and was always dizzy and losing balance, which was not normal for me. I also lost my monthly cycle for two months. It was THAT bad. Plus it made me really cranky. And I was eating, it wasn't from not eating I was eating. I also had really bad migraine headaches from taking the stuff too. When anyone else I know asks me about Trimspa, I tell them to avoid it because of what it put me through. I mean it may work for you, but I know it did nothing for me but make me sick.